Advertisement

Numerische Mathematik

, Volume 75, Issue 3, pp 319–337 | Cite as

An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation

  • Lars Grüne

Summary.

In this paper an adaptive finite difference scheme for the solution of the discrete first order Hamilton-Jacobi-Bellman equation is presented. Local a posteriori error estimates are established and certain properties of these estimates are proved. Based on these estimates an adapting iteration for the discretization of the state space is developed. An implementation of the scheme for two-dimensional grids is given and numerical examples are discussed.

Mathematics Subject Classification (1991): 65N50, 49L25, 49M25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Lars Grüne
    • 1
  1. 1.Institut für Mathematik, Universität Augsburg, Universitätsstrasse 8, D-86135 Augsburg, Germany; e-mail: Lars.Gruene@Math.Uni-Augsburg.deDE

Personalised recommendations